# SDR 2007FA0000396

- Difficulty date: April 30, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N42SG
- Make and model: Cessna 414
- Aircraft serial: 4140927
- Engine: Cont TSIO520*
- System (JASC): 3400 · Navigation System
- Part: Switch
- Part number: 593250101
- Part serial: 7647
- Condition: Stuck
- Location: Cockpit
- Part time: 2,972 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS MASTER SWITCH STUCK IN THE ON POSITION AD 2005-20-25 WAS PREVIOUSL COMPLIED WITH AND DID NOT APPLY.  DATE CODE OF THE SWITCH WAS 7647.  THERE WAS NO BURNING SMELL WHEN THE SWITCH BECAME STUCK.  (K)
